# SDR CALA2013090991095

- Difficulty date: September 7, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1120 TENSION TIE SHEAR WEB AREA, ONE FASTENER HOLE CRACK AT SLOPING SHEAR WEB & HORIZONTAL SHEAR WEB.  TENSION TIE SLOPING SHEAR WEB REPAIRED IAW SRM53-40-30 FIG201 REPAIR 3 & TENSION TIE HORIZONTAL SHEAR WEB REPAIRED IAW SRM 53-40-30 REPAIR 4.
